STD Home > Nordette Overdose
If you happen to overdose on Nordette, overdose symptoms may include nausea, vomiting, and vaginal bleeding or other menstrual changes. In cases where children accidentally consumed birth control pills, no serious problems occurred. If treatment is necessary for a Nordette overdose, your healthcare provider will most likely provide supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Nordette® (levonorgestrel/ethinyl estradiol) is a prescription-only birth control pill. While not usually dangerous, the effects of a Nordette overdose may vary. Factors that will affect the results of a Nordette overdose include the Nordette dosage and whether it was taken with any other substances, medications, or street drugs.
If you happen to overdose on Nordette, seek medical attention immediately.
Just as with any birth control pill, an overdose with Nordette may cause nausea and vomiting. In females (even young girls), an overdose of Nordette may cause vaginal bleeding or other menstrual changes.
No serious problems have been reported in cases when children accidentally took large doses of birth control pills. Even so, it is a good idea to keep Nordette out of reach of children. The colorful packaging and different colored tablets of most birth control pills may be attractive to young children.
It is not known how to best treat a Nordette overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still necessary to rule out any problems).
Even though a Nordette overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Nordette.